# SDR CA000920002

- Difficulty date: August 25, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Retention Thread
- Part time: 1,314 hours
- Component: Hub, Mcauly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK FOUND IN RETENTION THREAD AREA DURING EDDY CURRENT INSPECTION AS SPECIFIED IN MCAULEY SB NR 205B INSTRUCTIONS.  (X)
